where people touched by diabetes help each other.

Does it really that insulin causes putting on weight????

Submit
15 Answers
Living with type 1 diabetes since 2001.
Alexandra Hills, AUS
Hi**** yes. Insulin has been known for weight gain. I'm not sure if it's just because your body is getting the energy it needs or if it's the insulin itself. I found personally Lantus made me gain weight

Living with type 1 diabetes.
Egypt, EGY
Hi****, this proplem is really terrible

Living with type 1 diabetes.
Austin, TX
I know this is kind of late but, yes. Insulin does cause you to gain weight, but that may be just because your insulin was adjusted by your doctor and your body still needs to get used to the new ways. Other than that u should not gain weight from insulin, if you are I'm afraid it's because you're taking more than you should which is giving your body too much glucose in the cells which makes them fatter just by sitting in the cells not being used. Which then makes you gain drastic weight.

Living with type 1 diabetes.
Egypt, EGY
Is there any solution for this problem as doing sports or something else?

Living with type 1 diabetes since 2002.
New Boston, TX
Weight gain is due to the fact that your bg is regulating and your body is storing it a bit for energy. Once you get your bg to the ideal numbers try walking or riding a bike. But always remember to do a bg check before and after exercise.

Living with type 1 diabetes.
Minneapolis, MN
yes it does. work out so the muscles eat it up. insulin makes you store carbs.

I'm a mom supporting a child with type 1 diabetes.
Murray, UT
It can, but only if you are taking in too many calories.

Weight gain is related to calories NOT insulin. To my knowledge insulin does not have any calories that would cause someone to gain weight.

Living with type 1 diabetes.
Minneapolis, MN
jason are you new to insulin lol cause if your not different people get a different effect. i am thin but still affects my weight.

We can agree that no one's diabetes is the same. But to say insulin causes weight gain is just wrong. I've only been taking it for 23 years so maybe I am new.

Submit